Research Repository

H-infinity Filter for Uncertain Markovian Jump Nonlinear Systems: An LMI Approach

Nguang, Sing Kiong, Assawinchaichote, Wudhichai and Shi, Peng (2007) H-infinity Filter for Uncertain Markovian Jump Nonlinear Systems: An LMI Approach. Circuits Systems and Signal Processing, 26 (6). pp. 853-874. ISSN 0278-081X

Full text for this resource is not available from the Research Repository.


The paper addresses the problem of designing a robust filter for a class of uncertain Markovian jump nonlinear systems described by a Takagi–Sugeno fuzzy model with Markovian jumps. LMI-based sufficient conditions for the existence of a robust filter that guarantees the ℒ2-gain from an exogenous input to an estimation error to be less than a prescribed value are derived. A tunnel diode circuit is used to illustrate the effectiveness of the proposed design techniques.

Item Type: Article
Uncontrolled Keywords: ResPubID18970, fuzzy system models, Lyapunov function, H-infinity filter, Markovian nonlinear systems
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 21 Dec 2011 22:33
Last Modified: 01 Oct 2018 04:02
ePrint Statistics: View download statistics for this item
Citations in Scopus: 17 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar